# SDR IXXA0400021O

- Difficulty date: April 21, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 85,080 hours, 35,201 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C25640643
- Part serial: 538
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 85,080 hours, 35,201 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT V1, 121 KNOTS STALL WARING (SHAKER STICK) WENT OFF. HIGH SPEED ABORT 122 KNOTS BRAKE CHART 28 MILLION FT. LBS. 2.5 HOURS COOLING TIME REQUIRED. CREW RETURNED TO BLOCKS. AN INSPECTION IS ON GOING. AS SOON INFORMATION IS AVAILABLE IT WILL BE PROVIDED. MAINTENANCE REMOVED AND REPLACED LIFT COMPUTER. SYSTEM OPERATIONAL CHECK GOOD PER ALL APPLICABLE MANUALS. MAINTENANCE ALSO PERFORMED ATI JOB CARD 13.01-5 REJECTED TAKE OFF INSTPECTION. NO DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
